Advertisement

Geometriae Dedicata

, Volume 131, Issue 1, pp 231–231 | Cite as

Quantitative recurrence and large deviations for Teichmüller geodesic flow

  • Jayadev S. Athreya
Erratum
  • 149 Downloads

References

  1. 1.
    Athreya J.S. (2006). Quantitative recurrence and large deviations for Teichmüller geodesic flow. Geom Dedicata 119: 121–140 MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Athreya, J.S., Forni, G.: Deviation of ergodic averages for rational polygonal billiards. Duke Math. J. (to appear)Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2007

Authors and Affiliations

  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations